# SDR 08FDEA01467

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527000000000
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE TRAILING EDGE; INBD SECTION HAD 2 DENTS AND A PUNCTURE ON THE INBD T/E WEDGE.  REPAIRED DAMAGE TO RT ELEVATOR UPPER SURFACE BY, REMOVING DAMAGED AREAS AND FABBED AND BONDING CORE, AND APPLYING FIBERGLASS LAYUPS IAW A310SRM 55-21-11.  RESTORED FINISH IAW A310 SRM 51-75-10.
